# SDR DLM88090593

- Difficulty date: March 2, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 48,483 hours, 36,202 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON CABLE GUIDE TUBE OF TAILCONE RELEASE SYSTEM STA Y=1510.  CABLE REPLACED IAW AMM 20-12-01-201.
